www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/11992

Title: BIFURCATIONS OF MULTIPLE RELAXATION OSCILLATIONS IN POLYNOMIAL LIENARD EQUATIONS
Authors: DE MAESSCHALCK, Peter
DUMORTIER, Freddy
Issue Date: 2011
Publisher: AMER MATHEMATICAL SOC
Citation: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 139(6). p. 2073-2085
Abstract: In this paper, we prove the presence of limit cycles of given multiplicity, together with a complete unfolding, in families of (singularly perturbed) polynomial Lienard equations. The obtained limit cycles are relaxation oscillations. Both classical Lienard equations and generalized Lienard equations are treated.
Notes: P. De Maesschalck - Affiliation: Hasselt University, Campus Diepenbeek, Agoralaan gebouw D, B-3590 Diepenbeek, Belgium Email: peter.demaesschalck@uhasselt.be / F. Dumortier - Affiliation: Hasselt University, Campus Diepenbeek, Agoralaan gebouw D, B-3590 Diepenbeek, Belgium Email: freddy.dumortier@uhasselt.be
URI: http://hdl.handle.net/1942/11992
DOI: 10.1090/S0002-9939-2010-10610-X
ISI #: 000290642200020
ISSN: 0002-9939
Category: A1
Type: Journal Contribution
Validation: ecoom, 2012
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A312.68 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.